Mathematics

College of Sciences

Works Published in 1972

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying all 4 works

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1972 journal article

Inner functions analytic at a point

Illinois Journal of Mathematics, 16(4), 651–652.

By: S. Carmpbell

Sources: Crossref, ORCID
Added: October 25, 2020

1972 journal article

The exponential representation of operator valued, differentiable inner functions

Journal of Differential Equations, 12(3), 455–461.

Sources: Crossref, ORCID
Added: August 31, 2020

1972 journal article

Operator-valued inner functions analytic on the closed disc

Pacific Journal of Mathematics, 41(1), 57–62.

Sources: ORCID, Crossref
Added: August 18, 2019

1972 journal article

Linear operators for which T*T and TT* commute

Proc. American Mathematical Society, 34, 177–180.

Source: NC State University Libraries
Added: July 11, 2019